I been using hcg injections trying to recover some size in my testes after atrophy from testosterone therapy… and to hopefully kickstart my own natural production ( I know not everyone agrees this will work but I hear mixed things ) i am injecting 200iu eod and I feel much better but I’m having crazy aromatization ( sore enlarged nipples bad back acne and bad erections ) I am currently taking 1mg everyday of Arimidex and it doesn’t seem to be helping. Can I go higher on the Arimidex to combat this estrogen???.. I had blood work drawn today waiting on results but I know high estrogen when I feel it… any advice is appreciated thank u
I believe that the Aromatization from HCG is from inside the testicles themselves and not based on T -> E conversion, which means any AI will not be able to combat it (Anastrozole effects the aroma tase enzyme; it doesn’t lower e2 directly).
As for the restart, it gets you feeling better quicker after a cycle, but it’s still suppressing your LH production and in the end will lengthen your PCT or time back to natural production.
Thank u for the info… is it ok to stop the hcg injections cold turkey? Been taking for about 1.5 months… I’m petrified of getting anymore gyno
I think the idea is to use HCG for 3-4 weeks while also using a restart compound (either clomid or nolvadex) to get your natural LH back into production. Depending on estrogen levels, you may need a SMALL amount of AI during this time to bring e2 back into range. All this is dependent on blood work tho, which if you haven’t gotten yet, that should be your next step.
But, bottom line, if you’re worried about gyno specifically, HCG can activate LH receptors in breast tissue, and with the increase in estrogen, is not your friend right now.
Oh wait just reread your post and you’re waiting on bloodwork, great
You need to start taking a SERM sooner rather than later. It’ll serve you on two fronts, combating gyno, and as a proper pct.
What dose clomid should I run if I’m doing 200 iu eod hoping to go up to 250
HOLY COW!!! 1.5 months of HCG. Using HCG more than 10 consecutive days is harmful. Man watch you are doin to yourself.